# SDR CA020606013

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,586 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338931
- Condition: Cracked
- Location: Brake Assy
- Component: Brake Assy., 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TCN = 584 AFTER DISASSEMBLY OF THE BRAKE UNIT IT WAS FOUND THAT THE STATOR DISC'S WERE CRACKED.  DURING NDT INSPECTION OF THE TORQUE PLATE IT WAS FOUND THAT THERE WERE SEVERAL SMALL CRACKS EMANATING FROM THE RIVET HOLES.
